# SDR CALA2016060695431

- Difficulty date: June 4, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 56,019 hours, 21,629 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRIC SMOKE SMELL IN COCKPIT AFTER TAKEOFF, VISIBLE SMOKE IN CABIN OVERHEAD.  AIR RETURN.  HIGH POWER RUN ACCOMPLISHED IAW TSM 71-00-00-810-801.  NO ELEC SMOKE SMELL NOTED ON HIGH POWER RUNS.
